# SDR K11A2024062800266

- Difficulty date: June 20, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,289 hours, 40,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 975
- Part time: 56,289 hours, 40,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK APROX STA 975 RBL 25 SEAT TRACK DAMAGED.
